sexologist-icon
Pregnancy doubt
Hi , I had sex with my girlfrnd last week on sunday. and she took unwanted 72 pill within 24-30 hours after sex. but yesterday her periods starts and its start almost 12 days before becouse her periods date is 25 - 28 every month flow very light can you help me why this thing is happend with her?
223 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Guninder kaur
Gynecologist 17 yrs exp Ghaziabad
pill   72  is  a  hormonal   drug.  and  many  a  times  it  happens  .  just  wait  and  watch.  but  avoid  taking  these   pills  on  regular  bssis
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.